Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 253-258

Common fixed points of maps on fuzzy metric spaces

1Department of Mathematics, University of Transkei, Private Bag X1, Republic of Transkei, Umtata , South Africa
2Department of Mathematics, Gurukula Kangri University, Hardwar 249404, India

Received 30 December 1992; Revised 15 February 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Following Grabiec's approach to fuzzy contraction principle, the purpose of this note is to obtain common fixed point theorems for asymptotically commuting maps on fuzzy metric spaces.